It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board

  • Lortab withdrawals



  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 07-14-2009, 12:47 PM   #31
    Julie Lawrence
    Junior Member
    (female)
     
    Julie Lawrence's Avatar
     
    Join Date: Jul 2009
    Location: New Orleans
    Posts: 26
    Julie Lawrence HB User
    Re: Lortab withdrawals

    Rose,

    My Pain management specialist is an anesthesiologist, as well (Spelling?).
    The injections are for very temporary relief, about a day (Lidocaine). Periodically some cortisone is added. The injections are given directly into each trigger point. It is a bit painful, but so is fibro. I do feel that it releases the tension in the connective tissues making it easier the stretch everything out.

    It is expensive $225.00 a session. Needless to say, without the job I resigned from, I probably will not be able to afford them anymore.

    Good news is , after resigning, the fibro. is not as horrible. This helps a lot when withdrewing from pain meds. My body no longer has to push, push, push, through the pain.

    I also take Xanax for panic issues. Unlike Lortab, I can take em or leave em, Probably because they do not work for the pain. (thank GOD)

    My mom is Sicalian, it is VERY easy for her to say no. She is very a loving mother, but she means business.

    I need a job, but I am sooooo scared.

    I hope I was of some help. Have a great day!!!!

    Julie

     
    Sponsors Lightbulb
       
    Old 07-15-2009, 07:39 PM   #32
    Julie Lawrence
    Junior Member
    (female)
     
    Julie Lawrence's Avatar
     
    Join Date: Jul 2009
    Location: New Orleans
    Posts: 26
    Julie Lawrence HB User
    Re: Lortab withdrawals

    Rose, update,

    Stopped Xanax 2 days. Even though I initially felt no draw to them, it seems not taking them, at all, is having a negative effect (irratible&shakey). GREAT!

    Looks like another round with the dragon for me! I will taper this time though! I do not think I could cold turkey it again. I was not taking too many, (2) 0.5mg per day.

    I will go down to 1 a day for 3 days, then 1/2 a day for 4 days, and see what happens. I actually had no clue that taking so few would produce symptoms, Go Figure?!

    I can't wait till this is all over! And I know it will be.

    Hope to speak with you again soon!

    Julie

     
    Old 02-20-2010, 01:24 AM   #33
    JohnMonsour
    Newbie
    (male)
     
    JohnMonsour's Avatar
     
    Join Date: Feb 2010
    Posts: 1
    JohnMonsour HB User
    Re: Lortab withdrawals

    I feel that weird spinning and spacey feeling and i have alot of anxiety about it. The tingling sensations in my head and the numbness and the thing about the mirror, I have the same problem. I am sad that you stopped posting. I wanted to read when you finally stopped having these sensations and felt normal again, I have been off for 3 days now and it is hell, I hate these feelings and just wish they would go away for ever. Did yours finally go away and how long did it take? Wish you all the best, John.

     
    Old 02-21-2010, 05:36 PM   #34
    Julie Lawrence
    Junior Member
    (female)
     
    Julie Lawrence's Avatar
     
    Join Date: Jul 2009
    Location: New Orleans
    Posts: 26
    Julie Lawrence HB User
    Re: Lortab withdrawals

    John,

    Hang in there

    I assume the lenght of time it will take for these particular withdrawal symptoms to subside depends on the doseage and length of time of use.

    I worked my way up to 5 - 10MG per day for about 2 months. The withdrawal symptom you are speaking of dissapated within 7-10 days, for me.

    I have not taken 1 pill in ~6 months. Took about 1 month after the last pill to feel no draw toward usage.

    I suggest you continue looking in the mirror, so you do not forget why you are suffering through this.

    Sorry about not posting. My computer must have the swine flu. It's up and down at the drop of a hat. I would hate to be in the middle of an important communication and have it give out. I would feel guilty as hell.

    Sorry about any spelling errors (that will not work either).

    Cry, scream, whatever it takes. Hang on to loved ones, you are fighting for them, as well.

    Hang in there. Hope my computer allows me to assist you in your progress.

    Julie Lawrence

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Update on Taper from Lortab ReD4Life Addiction & Recovery 9 08-12-2009 12:45 AM
    Lortab withdrawal lisabelle16 Pain Management 16 07-10-2008 09:53 PM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is On
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 10:57 AM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!